# SDR UPS203809

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6517276
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACKED RIGHT WING NR 5 SLAT ACTUATOR O/B RIB AT FWD END OF SLAT ACTUATOR ROD END ATTACHING RIB.  REPLACED IAW SRM 51-10-1.
